| Catalog Number |
122128148 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
02/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
Event or Problem Description
Pt had primary l-thr on (b)(6) 2010.Pt had subsequent liner disassociation and was revised.A der was written and submitted at that time.Now, pt had another liner disassociation.Surgeon elected to cement a strkyer 28mm liner into pinnacle cup, fearing yet a third liner would disassociate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Visual examination of the provided x-ray images confirmed the reported event.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.